# SDR QXEA9900436

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND NACELLE HAS MINOR FRETTING CORROSION UNDER MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT FITTING.  REPAIRED IAW RD 8-54-735.
